# SDR A6WA200540314

- Difficulty date: October 17, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 6,664 hours, 5,812 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON CLEANING OIL RESIDUE FROM APU, FOUND LT PACK SMOKING SLIGHTLY FROM EXHAUST.  FOUND OIL CAME FROM APU OIL COOLER RESIDUE.  OPERATED LT PACK IAW AMM, NO FUMES OR SMOKE NOTED FROM AIR CONDITIONING SYSTEM OR EXHAUST.  (K)
